Quitting Oxycodone with Loperamide- My story begins... - Part 140

By Jungledog · Dec 11, 2014 · ·
  1. Day 49 End of Day

    I am just tired. Today I didn't feel so great. Had withdrawal symptoms and had a very busy practice day plus the university bullshit on top of it. Detox is really, really bad fatigue, persistent nausea, extreme irritability (like I didn't feel like coming here at all which is weird as this place has been my source of support these past nearly 2 months) and wanting to just pull back from everybody, achy legs, restlessness, CRANKY, headache, and just overall generally shitty physical feeling. Tonight I wanted to just go take some kratom. I took more Gralise instead but I am still thinking on the kratom thing. Ugh.

    Pain wise I am having a lot of pain, especially down the back of my arm. It is hard to discern what is just my pain and what is pain made worse by the stress of withdraw and my work. Trying to keep my head freaking straight but it is very hard today.

    I guess tonight I need support from you guys. Feeling sick and tired and cranky and miserable. Hope you are all doing better. I am sitting here thinking about oxycodone and this is bad...really bad. :(

Comments

  1. BeachWalk
    Really sorry you're having a hard time @Jungledog. It's a shame you can't take some time off from work just to take care of you. Maybe get a massage. Pamper yourself. Sit on the beach.

    I would take something daily to fend off the nausea. But you already know that. My mother swears by peppermint lifesavers and ginger ale. I have to take phenergan along w/my oxycodone every day.

    Go do some kratom if you need it. Of course you're thinking about oxy (who isn't?) -- but maybe the kratom will satisfy that need. Does kratom help pain too? I'm sure you don't want to undo all of your hard work. But treating that physical pain is critical. Also, I don't know if you have any benzos or not but that might help too.

    Hang in there! You can do this but it is literally one day at a time right now. I'm right behind you preparing myself for my lovely withdrawal experience. And, like you, my last time was cold turkey and not a pretty sight. Ended up in the ER from total exhaustion, dehydration, etc. I do not want a repeat performance. I just don't know how the hell I'm going to manage my migraines in the midst of withdrawal (and after) but I must. I am so damn sick of feeling exhausted from the oxy that I am in a daily slow motion video. I can't continue my lethargic pace anymore.

    Keep the faith. Try to relax. You've been going strong and doing REALLY well but your body is saying slow down now. It's okay. :vibes:
  2. supermono
    Hi JD,
    Sorry to hear your feeling a bit shitty,but just keep telling yourself it will pass as you know it will. Your doing really well and it does as you know get better. I really appreciate you helping me so keep helping yourself. You lead such a busy life, sometimes I think you do to much but I dont really no your exact circumstances.

    As for nuts....Yea, I,ve always loved nuts and seeds. I currently have a massive bag of raw cashew. They are great and I have about 2 handfuls a day. They are great to snack on. At my mums she has a big jar of mixed nuts and its one of the first things I do when I go and see her. Put my hand in and grab a few. Walnuts,almonds,brasil. Lovely. Although I dont find Brasil that good. I dont like the taste for some reason. I think I,ll get some sesame seeds too next time I go to the supermarket.

    Your doing really well, Keep going my freind. Untill next time.........Peace and Love Mono :vibes:
  3. lostlygirl
    That's really funny you say that, because I have been thinking about you all day. I just had a weird feeling something wasn't quite right.

    Sometimes you do need a few days to regroup. Jumping off is exhausting, it takes pretty much all of your energy. You are fighting something that's very real, don't every forget that my lovely friend. If you need to take a few days and go inward, do that. Honor yourself. Do what is right for you.

    Run a lovely hot bath, light a candle that smells really good, and just lay in the bath and shut out the world. Give yourself over to the warmth of the water, and let the water sooth your soul.

    Love always to you my friend, I am sending you strength.
  4. supermono
    Hi JD,
    I hope you are doing well. I am thinking of you and sending you all the positive vibes I can. You have got this one. You have it in the bag. Congrats on no opiates, brilliant, fantastic. :thumbsup: You should be really proud. Keep posting and thanks for all your support. I,m so nearly there now a week max and I,m done. Nice and slow. Like you if I can do this then anyone can. Peace and love mono :vibes:
To make a comment simply sign up and become a member!